# SDR HALA0800265

- Difficulty date: February 18, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 82,858 hours, 15,789 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ARRIVED AT ACFT TO COMPLETE ETOPS-1 ASTERISKS ITEMS AND FOUND EICAS MSG "L ENG FIRE LP-1" ON EICAS SCREEN STATUS AND MAINTENANCE PAGE.  PERFORMED FIM 26-11-00 FIG 105 AND FIG 104, CYCLED C/B'S AS INDICATED IN PREREQUISITES AND SWAPPED AFO LTS CARDS AS INDICATED IN FIM.  CLEARED EICAS MSG AND PERFORMED FIRE WARNING TEST.  NOW OPS GOOD.
